Factorization of Banach Spaces.

J.R. Isbell

Mathematica Scandinavica (1963)

  • Volume: 13, page 105-108
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Isbell, J.R.. "Factorization of Banach Spaces.." Mathematica Scandinavica 13 (1963): 105-108. <http://eudml.org/doc/165855>.

author = {Isbell, J.R.},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {105-108},
title = {Factorization of Banach Spaces.},
url = {http://eudml.org/doc/165855},
volume = {13},
year = {1963},

AU - Isbell, J.R.
TI - Factorization of Banach Spaces.
JO - Mathematica Scandinavica
PY - 1963
VL - 13
SP - 105
EP - 108
KW - functional analysis
UR - http://eudml.org/doc/165855
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.